# SDR UALA2010071302497

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,608 hours, 11,759 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 2h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVAC LIGHT POPPED OUT AND HANGING BY WIRE ON SIDE OF 2H.  SECURED EMERGENCY PATH LIGHT ON SEAT 2H & OP CHECKED.
